# SDR HALA2013092200121

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 44,711 hours, 8,177 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT ENGINE FIRE LOOP 1 STATUS MESSAGE DISPLAYED ON STATUS PAGE.  REPAIRED RT ENG LOOP 1 TERMINAL IAW FIM 26-11-00.  FAULT TREE 804.  ACCOMPLISHED ENG RUN OPS CHECKED GOOD.
